# SDR AWXA200301275

- Difficulty date: October 9, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND ON FLOOR SUPPORT AT BS 967 TO BS 986.5, LBL 17.61. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED FLOOR SUPPORT AT BS 967 TO BS 986.5, LBL 17.61; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 1, AND 44-45, FIG. 12 AND 14.
